# SDR NACA2019070800045

- Difficulty date: April 29, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 48,854 hours, 52,373 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RT WING SURFACE BETWEEN WBL 71-110 APPROX HAS MULTI CORROSION SPOTS. UPPER RT WING SURFACE BETWEEN WBL71-110 APPROX, MULTIPLE CORROSION SPOTS BLENDED IAW SRM 51-10-02 PARA 14 REV 119. AREAS MARKED A1-A20 REPAIRED IAW SR # 4- 4400528446.
